Upper bounds for alpha-domination parameters

Gagarin, A., Poghosyan, A. and Zverovich, V. (2009) Upper bounds for alpha-domination parameters. Graphs and Combinatorics, 25 (4). pp. 513-520. ISSN 0911-0119 Available from: http://eprints.uwe.ac.uk/13195

PDF - Accepted Version

Publisher's URL: http://dx.doi.org/10.1007/s00373-009-0864-6

Item Type:Article
Additional Information:The original publication is available at http://dx.doi.org/10.1007/s00373-009-0864-6
Uncontrolled Keywords:graph, domination, α-Domination, α-rate domination, probabilistic method
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:13195
Deposited By: J. Newton
Deposited On:12 Nov 2010 11:51
Last Modified:01 Nov 2016 13:06

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...